MAUDE Adverse Event Report: INTERVASCULAR SAS HEMAGARD KNITTED ULTRATHIN GRAFT

INTERVASCULAR SAS HEMAGARD KNITTED ULTRATHIN GRAFT
Model Number HGKUT0008-20
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 02/05/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history records, including collagen coating records, indicated that the graft was processed and inspected according to procedures and no anomaly was found.Specifically, the review of the water permeability testing records of products coated on the same day and under the same conditions as the complaint device indicated values well within product specifications.One retention sample coated on the same period and under the same conditions as the complaint device underwent water permeability testing at 120mmhg as per iso 7198.The test result indicated a value well within product specifications.The returned complaint device was sent to an external laboratory for macroscopic and sem examination.The investigation is still on-going.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
During an aortic dissection performed on (b)(6) 2016, the graft was used for axillary cannulation.It was reported that blood leaking occured at several parts of the graft.No adverse outcome for the patient was reported.

Brand Name
HEMAGARD KNITTED ULTRATHIN GRAFT
Common Device Name
HEMAGARD KNITTED ULTRATHIN GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR   13705
Manufacturer Contact
francoise gauduchon
zi athelia 1
la ciotat cedex, 13705
FR   13705
MDR Report Key5722730
Report Number1640201-2016-00008
Device Sequence Number16765529
Product Code DSY
UDI-Device Identifier00384401014751
UDI-Public00384401014751
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K983819
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date09/30/2020
Device Model NumberHGKUT0008-20
Device Catalogue NumberHGKUT0008-20
Device Lot Number15K15
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2016
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2016
Supplement Date Received by Manufacturer02/09/2016
Initial Report FDA Received Date06/14/2016
Supplement Report FDA Received Date06/14/2016
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale